# SDR SWIA201437738

- Difficulty date: February 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 31,113 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 364 CORRODED BETWEEN STRINGERS 26 -27L.  C-CHECK.  REPAIRED FRAME IAW EA.
